Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Critical Care
Volume 2014 (2014), Article ID 706021, 3 pages
http://dx.doi.org/10.1155/2014/706021
Case Report

Black Coloured Urine following Organophosphorus Poisoning: Report of Two Cases

Department of General Medicine, Pondicherry Institute of Medical Sciences, Pondicherry 605014, India

Received 9 December 2013; Accepted 2 February 2014; Published 4 March 2014

Academic Editors: K. Lenz, C. Mammina, G. Pichler, and A. J. Reddy

Copyright © 2014 Aneesh Basheer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Jeyarathnam, “Acute pesticide poisoning: a major global health problem,” World Health Statistics Quarterly, vol. 43, no. 3, pp. 139–144, 1990. View at Google Scholar · View at Scopus
  2. M. Lotti, “Clinical toxicology of anticholinesterase agents in humans,” in Handbook of Pesticide Toxicology, R. Krieger, Ed., vol. 2 of Agents, pp. 1043–1085, Academic Press, San Diego, Calif, USA, 2nd edition, 2001. View at Google Scholar
  3. N. Senanayake and L. Karalliedde, “Neurotoxic effects of organophosphorus insecticides: an intermediate syndrome,” New England Journal of Medicine, vol. 316, no. 13, pp. 761–763, 1987. View at Google Scholar · View at Scopus
  4. Y. Ela, H. Fidan, O. Sahin et al., “Influence of atropine therapy on fenthion-induced pancreatitis,” Clinical Toxicology, vol. 46, no. 2, pp. 141–145, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. M.-L. Wu and J.-F. Deng, “Acute hemolysis caused by incidental trichlorfon exposure,” Journal of the Chinese Medical Association, vol. 72, no. 4, pp. 214–218, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Viswanathan, “Unusual complications of quinalphos poisoning,” Case Reports in Emergency Medicine, vol. 2013, Article ID 809174, 3 pages, 2013. View at Publisher · View at Google Scholar
  7. M. Eddleston, “Patterns and problems of deliberate self-poisoning in the developing world,” Monthly Journal of the Association of Physicians, vol. 93, no. 11, pp. 715–731, 2000. View at Google Scholar · View at Scopus
  8. World Health Organization, World Health Report 2002. Reducing Risks, Promoting Healthy Life, World Health Organization, Geneva, Switzerland, 2002.
  9. B. Furnes and D. Schlenk, “Extrahepatic metabolism of carbamate and organophosphate thioether compounds by the flavin-containing monooxygenase and cytochrome P450 systems,” Drug Metabolism and Disposition, vol. 33, no. 2, pp. 214–218, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. C. K. Aaron, “Organophosphates and carbamates,” in Clinical Toxicology, M. D. Ford, K. A. Delaney, L. J. Ling, and T. Erickson, Eds., pp. 819–828, WB Saunders Company, Philadelphia, Pa, USA, 2001. View at Google Scholar
  11. A. R. Erdman, “Insecticides,” in Medical Toxicology, R. C. Dart, E. M. Caravati, M. A. McGuigan et al., Eds., pp. 1475–1496, Lippincott Williams & Wilkins, Philadelphia, Pa, USA, 3rd edition, 2004. View at Google Scholar
  12. R. F. Clark, “Insecticides: organic phosphorus compounds and carbamates,” in Goldfrank’s Toxicological Emergencies, pp. 1346–1360, McGraw-Hill Professional, New York, NY, USA, 7th edition, 2002. View at Google Scholar
  13. C. L. Foot and J. F. Fraser, “Uroscopic rainbow: modern matula medicine,” Postgraduate Medical Journal, vol. 82, no. 964, pp. 126–129, 2006. View at Publisher · View at Google Scholar · View at Scopus